MAUDE Adverse Event Report: ARTHREX, INC. KEEL PUNCH, SIZE 4-7, IBALANCE TKA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. KEEL PUNCH, SIZE 4-7, IBALANCE TKA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number KEEL PUNCH, SIZE 4-7, IBALANCE TKA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via sems that an ar-623-t6 tibial prep tray and an ar-623-6 keel punch are broken.This was discovered during a procedure on (b)(6) 2021.
 
Additional Manufacturer Narrative
Complaint confirmed, the dovetail feature is partially broken.Edges of the device are dented and worn.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.

Brand Name
KEEL PUNCH, SIZE 4-7, IBALANCE TKA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13841187
Report Number1220246-2022-04641
Device Sequence Number5778972
Product Code LXH
UDI-Device Identifier00888867198371
UDI-Public00888867198371
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKEEL PUNCH, SIZE 4-7, IBALANCE TKA
Device Catalogue NumberAR-623-6
Device Lot Number20641511
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown